A study on the Epstein-Hubbell generalized elliptic-type integral using residue theory


Cengiz A.

APPLIED MATHEMATICS AND COMPUTATION, vol.83, no.1, pp.19-26, 1997 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1016/s0096-3003(96)00041-0
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.19-26

Abstract

In this study, a new solution method for Epstein-Hubbell generalized elliptic-type integral is developed and complex variable residue theory is used to arrive at the self-truncating series associated with this integral. By means of this method, we determined that only a closed term,